# SDR 29GA2019120900001

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 40,591 hours, 44,675 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 55028REVK
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 0061,  LEFT MAIN GEAR DOOR OPENED IN FLIGHT.  INSPECTED THE LT INBD MLG DOOR IAW T/C 32-12-01-1. NO DEFECTS NOTED. DOOR SECURED PROPERLY.   R & R LEFT MLG DOOR TELESCOPING ROD IAW 32-12-05-04 PERFORMED GEAR SWING IAW 32-30-00.
